# SDR CA100726014

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 35,745 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE ACFT ENCOUNTERED A YELLOW HYD SYS OVERHEAT.  IN CONSULTATION WITH MX AND FLIGHT DISPATCH, THE ACFT WAS DIVERTED BACK TO POINT OF DEPARTURE.  THE ACFT LANDED APPROX 7000 KGS OVER THE MAXIMUM LANDING WEIGHT.  THE LANDING WAS OTHERWISE UNEVENTFUL.  CHECK VALVE REPLACED YELLOW 23083GMAS IAW AMM 29-24-21-000-001.
